# SDR CA060129008

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST POWER FOLLOWED BY (ENGINE OUT) AND (LOW ROTOR SPEED) WARNING ANNUNCIATIONS. A SINGLE-ENGINE UNSCHEDULED LANDING WAS CARRIED OUT.  SUBESQUENT INSPECTION REVEALLED A FAULTY AUTOMATIC FUEL CONTROL UNIT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060129008)
